# SDR AALA950977

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROW 14 TO 25 INOPERATIVE.  REPAIRED WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
